# SDR WRXR20241209002

- Difficulty date: December 9, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: SH670320451
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH, STRG CLIP COMMON TO STRINGER 20R, INTERCOSTAL PART # SH670- 32004-1 AND FRAME PART # SH670-32029 -2 AT FS319.70.  REMOVED AND REPLACED WITH NEW, STRG CLIP, RH, PART # SH670-32045-1 COMMON TO STRINGER 20R, INTERCOSTAL PART # SH670- 32004-1 AND FRAME PART # SH670-32029 -2 AT FS319.70 IAW CRJ 700 SRM 51-42-06-001-001-A01, IAW CRJ 700 SRM 51-23-00-001-001-A01 AND IAW CRJ 700 SRM 51-42-06-001-001-A01.
